# SDR GTIA9700298

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5220 · Emergency Exits
- Part: Webbing
- Part number: 591466533
- Condition: Out Of Position
- Location: Emerg Exit Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MYR - FLT 112 - AFTER TAKEOFF DURING CLIMB, FA REPORTED EMERGENCY EXIT MAKING 'A LOT OF NOISE'.  CAPTAIN CENTERED CABIN AND STATED DOOR LOOKED NORMAL, BUT WAS MAKING NOISE.  RETURNED TO MYR FOR MAINTENANCE INSPECTION.  INSPECTED EMERGENCY DOOR EXIT AND FOUND WEBBING IN DOOR SEAL.  RE-INSTALLED WEBBING.  INSPECTED DOOR SEAL.  RE-INSTALLED EMERGENCY EXIT DOOR.  OPS CHECK GOOD.  (X)
